The best constant in the Rosenthal inequality for nonnegative random variables
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Ibragimov, Marat & Ibragimov, Rustam, 2008.
"Optimal constants in the Rosenthal inequality for random variables with zero odd moments,"
Statistics & Probability Letters,
Elsevier, vol. 78(2), pages 186-189, February.
- Ibragimov, Marat & Ibragimov, Rustam, 2008. "Optimal Constants in the Rosenthal Inequality for Random Variables with Zero Odd Moments," Scholarly Articles 2624461, Harvard University Department of Economics.
- Ren, Yao-Feng & Tian, Fan-Ji, 2003. "On the Rosenthal's inequality for locally square integrable martingales," Stochastic Processes and their Applications, Elsevier, vol. 104(1), pages 107-116, March.
- Ruzankin, P.S., 2014. "On Cox–Kemperman moment inequalities for independent centered random variables," Statistics & Probability Letters, Elsevier, vol. 86(C), pages 80-84.
More about this item
KeywordsMoment inequalities Nonnegative random variables Best constant;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:55:y:2001:i:4:p:367-376. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .
We have no references for this item. You can help adding them by using this form .